# SDR SWIA2025F01419

- Difficulty date: May 13, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM RBL27 FS589 TO FS621, AREAS OF CORROSION,   HN00241675   (C-CHECK RO 10/06/2025)REMOVED AND REPLACED FLOOR BEAM SECTION AT RBL 27.0 BETWEEN F/S 589 TO F/S 621 IAW CRJ 200 SRM 53-00-43 AND REO 601R53-61-3778 REV. B DATED 2016-12-19.COMPLIED WITH 51-900-1003-SKY.
